# SDR DALA2020123104353

- Difficulty date: December 23, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 43,516 hours, 29,913 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL FOUR UPPER OVER WING EMERGENCY EXIT SIGNS HAVE INOPERATIVE LIGHTS.  MAINTENANCE REPLACED THE BATTERY PACKS AT ROW 19EDC AND 20DC, IAW B717 AMM 33-51.  OPERATIONAL CHECK WAS GOOD.
